Mirena Side Effects?
I don't know what to do. I'm kind of scared. I have had the mirena for just over two years now. At first it was great. However, the last couple months have been getting progressively worse. It started with pain in my stomach that would come and go maybe once a week... maybe a little less. It felt a little like menstrual cramps back then. Then, my face broke out worse then even when I was a teenager... but that could be any number of things... even though it just keeps getting worse... Then, I started getting a kind of numb pain in my upper right leg that also comes and goes... like there's something in it or something... I don't really know how to explain that pain. I've gotten several bad headaches lately... but that's a headache... My period also started becoming less and less. When I first got the mirena my periods were heavy and frequent. About a year into that, they evened out. Then, about four months ago my period would only last for a couple hours... a day if I was lucky... Now, I haven't had a period in two months. You would think that this would be awesome... but I read on this mirena site that that is a very bad thing. Also, the pain has become more and more frequent as well as more painful and in longer stretches. My stomach hurt so bad the other night that I couldn't sleep. And now I'm in pain off and on throughout the day. And now, a few days ago I noticed an odor that was never there before. I don't know what to do. I don't want to be a bother. Most doctors just wave their hand and brush it off when I ask them things though... "I should be happy to have the mirena." kind of thing. I just want to know what's wrong and if I should be worried. I had a friend scream at me to go to the hospital yesterday. I don't see how this is an emergency. I've been living with it for months... But a friend sent me this site with mirena side effects today... and I have about half of the severe see a doctor immediately category... but I checked other sites after reading that and each one seems to have their own opinion... I don't know what to do. I don't know anything... just scared. Please help.